Sorry to hear about the poor liver function, Debbie. Hope that the onc comes up with a "good" plan and quickly - I so hate the waiting and not knowing. K
Hi again..sorry to hear you maybe starting a new regime, treatment but I hope whatever is next it works well for you.
thank you for your comments-I feel a little better knowing that it appears fairly common. Afraid news re blood tests are not good -looks like my liver function is up the wall -here we go again. GP has rang oncs sec today so we will see what he decides to do now -what a start to 2009!!
Yes, twitchy eye (and big toe!) for me on Taxotere too. Mostly when tired for the eye, which let's face it, is inevitable with Tax. Happy to report no twiches now.
I take it you mean it's your eye LID that's got the twitch? A little nerve gone into overdrive? If so, I doubt it's anything to worry about, and is usually caused by stress, tiredness and (I've read) possibly too much caffeine.
Certainly it's something I (and most people) get from time to time, but I can understand why you are concerned, I hope your doctor can put your mind at rest.
I remember long ago, when I was about to be married (big church do), one of my eyelids started twitching like crazy...I went to the doctor, worried that I would be twitching all the way down the aisle. He prescribed phenobarbitone (don't think you can get that now) and it worked a treat. Calmed me down so much I didn't really care whether the groom turned up or not, lol! It would probably have been better if he hadn't as we divorced 4 years later.
All the very best to you for the coming year xxxx
Another twitchy eye here after Taxotere, also got worse when was tired. Cleared up though a few months after chemo finished. But if you are worried about something, anything, always discuss with the oncologist, just to be sure.
I'm another one who gets a twitchy eye - first noticed it after chemo after my primary dx 6 years ago. Definitely has been worse whilst I am on chemo but I do get it in between as well whenever I am particularly tired or stressed.
Does sound as if a good discussion with your onc might help though seems sensible to see your GP first and find out just what the blood tests indicate.
Here's hoping it isn't anything that can't be easily resolved.
I have had twitchy eye a little bit on taxol, but used to get it alot on taxotere when tired. I mentioned it to my onc and he was pretty relaxed about it. It does seem to be pretty common from what i see above,
You need to bring it up with them to get peace of mind, it sounds like you realy need to have a good chat with your onc and the christmas period has made that dificult, can you call them and ask for a real appointment for a review,
I have something that I want to discuss with mine and I havent seen him for weeks because of the christmas holidays etc...he is from abroad so he tends to disappear at holiday times...
I have a twitchy eye since I had taxotere and it is bad when I am tired. If concerned you should go and see your doctor and ask for a referral back to the oncologist.
All the best
I had a twitchy eye on and off last year...I wouldn't think you need to worry about it being due to brain mets..I know it's hard not to think the worst at times.
I has a twitchy eye on taxotere and like you I thought the worst! It happens sometimes now when i am tired.
I have been plagued this last two weeks with a twitchy left eye - i keep telling myself it is because I am tired and have just changed my pain relief med. I have breast cancer with sec to bones and liver diagnosed in sep 06. Been doing well but just recently been feeling under par. Told onc about not feeling right but all they offered was a CT scan in jan and morphine for my pain (which I dont want) so went to Gps for blood test. Got results but Gp on hols so was just told I am aenemic (HB 9.8) and need iron tablets and got appt with GP on 5th Jan when he is back as he wants to repeat blood test -there is something else not quite right but have to wait to see GP before can find out what. This is how this dreadful disease started to affect me-i was really low on iron and felt pretty much as I am feeling now -tired, breathless & nausea and being sick on odd occasions and I really have no peace of mind. Now because of my twitchy eye I keep thinking it has now hit my brain. Any advice would be gratefully received.